versão ISSN 0719-0646
GOSWAMI, Anjali. Special Recurrent Transformation in an NPR-Finsler Space. Cubo [online]. 2012, vol.14, n.1, pp. 81-91. ISSN 0719-0646. doi: 10.4067/S0719-06462012000100007.
In this paper, an infinitesimal transformation , where the vector vi is recurrent has been considered in an NPR- Finsler space. Such transformation is being called special recurrent transformation if the recurrence vector of the NPR- Finsler space is Lie invariant. Besides different properties of such transformation, the conditions for such transformation to be curvature collineation and an afine motion have been obtained.
Palavras-chave : NPR-Finsler space; recurrent vector fields; special recurrent transformation; curvature collineation; affne motion.